On the absence of Poincaré lemma in tangential Cauchy-Riemann complexes
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 8 (1981) no. 3, p. 365-404
@article{ASNSP_1981_4_8_3_365_0,
     author = {Andreotti, Aldo and Fredricks, Gregory A. and Nacinovich, Mauro},
     title = {On the absence of Poincar\'e lemma in tangential Cauchy-Riemann complexes},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 8},
     number = {3},
     year = {1981},
     pages = {365-404},
     zbl = {0482.35061},
     mrnumber = {634855},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1981_4_8_3_365_0}
}
Andreotti, Aldo; Fredricks, Gregory; Nacinovich, Mauro. On the absence of Poincaré lemma in tangential Cauchy-Riemann complexes. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 8 (1981) no. 3, pp. 365-404. http://www.numdam.org/item/ASNSP_1981_4_8_3_365_0/

[0] A. Andreotti, Nine lectures in complex analysis, C.I.M.E. 1973, Cremonese, Roma, 1974. | MR 442262 | Zbl 0353.32021

[1] A. Andreotti, Complexes of partial differential operators, Yale Univ. Press, 1975. | MR 413192 | Zbl 0309.58020

[2] A. Andreotti - C.D. Hill, Complex characteristic coordinates and tangential Cauchy-Riemann equations, Ann. Scuola Norm. Sup. Pisa, 26 (1972), pp. 299-324. | Numdam | MR 460724 | Zbl 0256.32006

[3] A. Andreotti - C.D. Hill, E. E. Levi convexity and the Hans Lewy problem, Part I and II, Ann. Scuola Norm. Sup. Pisa, 26 (1972), pp. 325-363 and pp. 747-806. | Numdam | Numdam | Zbl 0283.32013

[4] A. Andreotti - M. Nacinovich, On analytic and C∞ Poincaré lemma, to appear in « Advances in Math. ». | Zbl 0471.58021

[5] L. Boutet De Monvel, Hypoelliptic operators with double characteristics and related pseudodifferential operators, Comm. Pure Appl. Math., 27 (1974), pp. 585-639. | MR 370271 | Zbl 0294.35020

[6] R. Godement, Theorie des faisceaux, Hermann, Paris, 1958. | MR 102797

[7] L. Hörmander, Linear Partial Differential Operators, Springer, Berlin, G. Hingen, Heidelberg, 1963. | MR 161012 | Zbl 0108.09301

[8] J.J. Kohn, Boundaries of complex manifolds. Proceedings Conference on Complex Analysis, Springer, Berlin, Heidelberg, New York, 1965, pp. 81-94. | MR 175149 | Zbl 0166.36003

[9] H. Lewy, An example of a smooth partial differential equation without solutions, Ann. of Math., 66 (1957), pp. 155-158. | MR 88629 | Zbl 0078.08104

[10] S. Łojasiewicz, Sur le problème de la division, Studia Math., 8 (1959), pp. 87-136. | Zbl 0115.10203

[11] B. Malgrange, Ideals of differentiable functions, Oxford Univ. Press, 1966. | MR 212575 | Zbl 0177.17902

[12] V.P. Maslov, Operational methods, Mir publisher, Moscow, 1973. | MR 512495 | Zbl 0449.47002

[13] I. Naruki, Localization principle for differential complexes and its applications, R.I.M.S. 94, Kyoto (1971). | MR 321143 | Zbl 0246.35072

[14] H.K. Nickfrson, On the complex form of the Poincaré lemma, Proc. Amer. Math. Soc., 9 (1958), pp. 183-188. | MR 95975 | Zbl 0091.36701

[15] M. Sato - T. Kawai - N. Kashiwara, Microfunctions and pseudodifferential equations, Lecture Notes in Math. n. 287, pp. 265-529, Springer Berlin, Heidelberg, New York, 1973. | MR 420735 | Zbl 0277.46039

[16] A. Sommerfeld, Partial differential equations in physics, Academic Press-New York, 1967. | MR 29463 | Zbl 0034.35702

[17] F. Treves, Study of a model in the theory of complexes of pseudodifferential operators, Ann. of Math. (2), 104 (1976), pp. 269-324. | MR 426068 | Zbl 0354.35067